Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jR!

Huge red zone on Cheek

Okay I've had this red zone on my left cheek for what seems like forever (a year maybe?) I can't figure out what it is and nothing I do seems to make it fade.

I'm uncertain if it's a scar or a hyperpigmentation or possibly from irritation.

Here's my regimen in case that has something to do with it.

AM:

90 mg solodyn tablet

Cetaphil gentle cleanser

Dan's BP

Cetaphil moisturizer

PM

Gentle cleanser

Tretinoin cream

moisturizer

I've been on the cream for a long time and before that I was on tazorac, I never really eased into it like people said you should but I stopped taking it recently for a few weeks while remaining on BP and the area didn't seem to get any better.

Maybe I need to stay off it longer? I'm not really sure but that whole area of my face just looks awful and it's been like that for so long I'm beginning to worry. Also I do have a lot of red marks or PIH but those are single dots this area is very wide spread and doesn't resemble the PIH marks.

post-113296-1253999696_thumb.jpg

post-113296-1253999696_thumb.jpg

Share this post


Link to post
Share on other sites

I really don't see what you are talking about. I just see a bit of hyperpigmentation plus a bit of redness all over. It can be the result I am thinking, of tretinoin and BP combination. My skin is very sensitive and it took my skin 2 1/2 month to even get used to tretionin, so I can't even imagine how red my face would be with BP/tretinoin combo. I think you should cut out one or the other, and stick with it.

Share this post


Link to post
Share on other sites

I would drop the BP unless you would die without it.. I always thought it was really irritating. Those spots look like there is a variety of things there. There are a few scarred pores, some redmarks from past zits and just some redness that looks to be from irritation. I would just go with the Retin-A cream at night :/

Mine is very similar to yours.. so I feel ya. Shit takes forever to go away. I really do think the BP is hurting things though. Some people say it prolongs redmarks, but I am not sure. So it's like a counter affect to the Retin-A/Treitonin cream.

Make sure you follow the instructions about washing and applying moisturizer with the Tret cream at night or you might not be getting the full affect of it..

Share this post


Link to post
Share on other sites

Thank you for the responses guys I'm thinking you're right about the BP causing the irritation I'm just afraid that without it I might begin to break out again and I've spent so long to get almost completely clear it would kill me if I broke out again even if it was a little. Is there anything else I can use during the day to replace the BP that would help prevent breakouts but cause less irritation?

Share this post


Link to post
Share on other sites
Thank you for the responses guys I'm thinking you're right about the BP causing the irritation I'm just afraid that without it I might begin to break out again and I've spent so long to get almost completely clear it would kill me if I broke out again even if it was a little. Is there anything else I can use during the day to replace the BP that would help prevent breakouts but cause less irritation?

Aloe vera gel. It's great for reducing redness.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×